# SDR REXA2019111231575

- Difficulty date: October 23, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 26,370 hours, 23,943 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 601R3111358
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM RBL 9 OB ATTACH ANGEL CRACKED
UPON FURTHER INVESTIGATION, FOUND BULKHEAD WEB TO BE PREVIOUSLY REPAIRED PER REO 601R-53-11-926. FABRICATED ANGLE IAW BOMBARDIER REO 601R-53-11-926 REV B FLAGNOTE 20, FROM PREFORMED ANGLE PN S6144-13 PO W56689 & INSTALLED IAW CRJ 200 SRM 51-42-21.  WVAC EMP 769 STAMP
